Ask an expert
Question

15 Mar 2007

Morning after pill at the 64th hour

Hi GanaeDoc, please help!
The insructions on the morning after pill says its effective before end of 72 hours but i only took it at arnd 64 hours, Ive now missed my period by 5 days cud it be the delay due to the side effects of the pils (for how long could this delay be) or could i possibly be pregnant? my breast are tender and i have pains i normaly have before my periods.
Thanx

Answer 366 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be either. Do a pregnancy test to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18699 votes
Vote